Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 279, NWS Tulsa, OK

November 5, 2015Nowata County, Osage County, Washington County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 11:45 AM CST for Nowata County, Osage County, Washington County, Oklahoma. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2015, 11:45 AM CST (17:45 UTC)
Expired
Nov 5, 2015, 12:30 PM CST
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Nowata County, OK, Osage County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 11:48 AM CSTHAIL 14 W Bartlesville, OK
Nov 5, 11:54 AM CSTHAIL 1Bartlesville, OK
Nov 5, 12:05 PM CSTHAIL 0.88Dewey, OKRECEIVED VIA EMERGENCY MANAGEMENT FACEBOOK PAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

464 
WUUS54 KTSA 051745
SVRTSA
OKC105-113-147-051830-
/O.NEW.KTSA.SV.W.0279.151105T1745Z-151105T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1145 AM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL OSAGE COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN NOWATA COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHERN WASHINGTON COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1230 PM CST

* AT 1144 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTHEAST OF OSAGE HILLS STATE PARK TO 3
  MILES NORTH OF BARNSDALL...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTLESVILLE...                   DEWEY...
  BARNSDALL...                      SOUTH COFFEYVILLE...
  COPAN...                          DELAWARE...
  LENAPAH...                        WANN...
  OKESA...                          OSAGE HILLS STATE PARK...
  TALLANT...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3676 9563 3650 9625 3681 9616 3700 9585
      3700 9558
TIME...MOT...LOC 1744Z 235DEG 42KT 3678 9612 3661 9617 

HAIL...1.00IN
WIND...60MPH
 
$$
5 follow-up statements
722 
WWUS54 KTSA 051750
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 AM CST THU NOV 5 2015

OKC105-113-147-051830-
/O.CON.KTSA.SV.W.0279.000000T0000Z-151105T1830Z/
OSAGE OK-NOWATA OK-WASHINGTON OK-
1150 AM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR EAST CENTRAL OSAGE...NORTHWESTERN NOWATA AND NORTHERN WASHINGTON
COUNTIES...

AT 1150 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF BARTLESVILLE TO 4 MILES SOUTHEAST
OF OKESA...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   DEWEY...
BARNSDALL...                      SOUTH COFFEYVILLE...
COPAN...                          DELAWARE...
LENAPAH...                        WANN...
OKESA...                          OSAGE HILLS STATE PARK...
TALLANT...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3676 9563 3650 9625 3681 9616 3700 9585
      3700 9558
TIME...MOT...LOC 1750Z 235DEG 47KT 3680 9603 3668 9606 

HAIL...1.25IN
WIND...60MPH
 
$$
658 
WWUS54 KTSA 051801
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 PM CST THU NOV 5 2015

OKC105-113-147-051830-
/O.CON.KTSA.SV.W.0279.000000T0000Z-151105T1830Z/
OSAGE OK-NOWATA OK-WASHINGTON OK-
1201 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR EASTERN OSAGE...NORTHWESTERN NOWATA AND NORTHERN WASHINGTON
COUNTIES...

AT 1201 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF COPAN TO NEAR DEWEY TO 2 MILES
WEST OF BARTLESVILLE TO 5 MILES WEST OF OCHELATA...MOVING NORTHEAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   DEWEY...
SOUTH COFFEYVILLE...              COPAN...
DELAWARE...                       LENAPAH...
WANN...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3662 9597 3660 9613 3680 9602 3700 9585
      3700 9558 3676 9563
TIME...MOT...LOC 1801Z 244DEG 31KT 3687 9590 3678 9591 3674 9602 3663
9608

HAIL...1.00IN
WIND...60MPH
 
$$
513 
WWUS54 KTSA 051814
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1214 PM CST THU NOV 5 2015

OKC113-051824-
/O.CAN.KTSA.SV.W.0279.000000T0000Z-151105T1830Z/
OSAGE OK-
1214 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3667 9585 3668 9599 3683 9596 3700 9577
      3700 9558 3676 9563
TIME...MOT...LOC 1814Z 234DEG 42KT 3699 9567 3686 9576 3682 9587 3671
9593

$$

OKC105-147-051830-
/O.CON.KTSA.SV.W.0279.000000T0000Z-151105T1830Z/
NOWATA OK-WASHINGTON OK-
1214 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR NORTHWESTERN NOWATA AND CENTRAL WASHINGTON COUNTIES...

AT 1214 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF SOUTH COFFEYVILLE TO 4 MILES SOUTHEAST
OF WANN TO 4 MILES NORTHEAST OF DEWEY TO 3 MILES SOUTHEAST OF
BARTLESVILLE...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   DEWEY...
SOUTH COFFEYVILLE...              DELAWARE...
LENAPAH...                        WANN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3667 9585 3668 9599 3683 9596 3700 9577
      3700 9558 3676 9563
TIME...MOT...LOC 1814Z 234DEG 42KT 3699 9567 3686 9576 3682 9587 3671
9593

HAIL...1.00IN
WIND...60MPH
 
$$
141 
WWUS54 KTSA 051823
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 PM CST THU NOV 5 2015

OKC105-147-051830-
/O.CON.KTSA.SV.W.0279.000000T0000Z-151105T1830Z/
NOWATA OK-WASHINGTON OK-
1223 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CST
FOR NORTHWESTERN NOWATA AND NORTHEASTERN WASHINGTON COUNTIES...

AT 1223 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF WANN TO 6 MILES EAST OF DEWEY...
MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTH COFFEYVILLE...              DELAWARE...
LENAPAH...                        WANN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3674 9588 3687 9587 3700 9571 3700 9558
      3676 9563 3672 9572 3672 9581
TIME...MOT...LOC 1823Z 243DEG 31KT 3687 9576 3676 9582 

HAIL...1.00IN
WIND...60MPH
 
$$
030 
WWUS54 KTSA 051830
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 PM CST THU NOV 5 2015

OKC105-147-051840-
/O.EXP.KTSA.SV.W.0279.000000T0000Z-151105T1830Z/
NOWATA OK-WASHINGTON OK-
1230 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NOWATA AND
NORTHEASTERN WASHINGTON COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.

LAT...LON 3674 9588 3687 9587 3700 9571 3700 9558
      3676 9563 3672 9572 3672 9581
TIME...MOT...LOC 1829Z 235DEG 42KT 3687 9576 3676 9582 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 10:33 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 5, 10:33 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
1033 AM CST THU NOV 5 2015

...UPDATE...

.DISCUSSION...
Rain showers with isolated thunderstorms expected to persist
across southeast Oklahoma into western Arkansas this morning.
Severe weather is not expected from this activity. Additional
showers and thunderstorms developing over central and southwest
Oklahoma will continue to track toward the northeast, initially
affecting northeast Oklahoma, and as the day progresses shift
southward as the upper level trough shifts eastward into the
area. A few severe storms are likely from this second area of
precipitation, with hail and damaging winds possible. Also, shear
is sufficient enough to trigger an isolated tornado or two. Heavy
rain will also become a threat where the showers and storms train
across southeast Oklahoma, where between 1-2 inches of rainfall
is possible.

&&

PREV DISCUSSION... /ISSUED 318 AM CST THU NOV 5 2015/

DISCUSSION...
Upper level system moving into the rocky mountain region as of
early this morning. Deep moisture continues to stream out ahead of
this system...and most convection this morning should remain in
the warm conveyor belt extending through SE OK and into NC AR.
POPS will be tailored accordingly for the morning hours...with
lower chances across the far nw zones. Better forcing comes this
afternoon as the upper system and pacific front approach from the
west. Axis of heavier rainfall still expected across SE OK and WC
AR. Will not include any headlines with this forecast packages as
qpf amounts likely to remain below flash flood guidance
thresholds. Instability likely to be limited by areal coverage of
rain...however shear will remain sufficient to support a few
storms capable of producing severe wind gusts. System quickly
races off to the northeast as it enters the plains this
evening...and rain chances will quickly diminish from west to east
overnight. Cooler air behind pacific front moves in for
Friday...with stronger high pressure settling over the area
Saturday. Sfc high parked nearly overhead Saturday night and
Sunday morning...and guidance continues to trend towards colder
overnight temps suggesting freeze potential for parts of NE OK and
NW AR. Given various model solutions towards rain chances next
week near the end of this forecast cycle...will continue with low
POPS areawide for that time frame.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   73  48  65  41 /  70  30   0  10
FSM   72  53  70  45 / 100  90  10  10
MLC   72  50  69  43 /  80  60   0  10
BVO   73  42  63  36 /  70  30   0  10
FYV   69  48  62  37 /  90  90   0  10
BYV   68  49  61  40 / 100  90  10  10
MKO   71  50  66  41 /  80  50   0  10
MIO   72  47  62  38 /  70  50   0  10
F10   72  51  65  43 /  70  30   0  10
HHW   72  53  71  48 / 100  90  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...16
LONG TERM....99
Hazardous weather outlook, Nov 5, 10:31 AM CST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1031 AM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061130-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1031 AM CST THU NOV 5 2015

...ELEVATED SEVERE STORM POTENTIAL THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 2 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTER 2 PM.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE LATE THIS
MORNING ACROSS PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY...BUT SOME
ISOLATED SPOTS COULD RECEIVE SOME LOCALLY HEAVY RAINFALL.

ADDITIONAL THUNDERSTORMS WILL CONTINUE TO DEVELOP NEAR THE DRY
LINE ACROSS WESTERN AND CENTRAL OKLAHOMA THROUGH THE LATE MORNING
AND EARLY AFTERNOON HOURS. THESE THUNDERSTORMS WILL MOVE INTO
EASTERN OKLAHOMA THIS AFTERNOON AND FINALLY INTO WESTERN ARKANSAS
BY THIS EVENING. FORECAST INSTABILITY REMAINS MARGINAL BUT STRONG
DEEP LAYER SHEAR SHOULD BE SUFFICIENT FOR A FEW SEVERE STORMS
WITH DAMAGING WINDS BEING THE MAIN THREAT. A LIMITED TORNADO
THREAT WILL ALSO EXIST DUE TO THE STRONG SHEAR. WHILE A SMALL
SEVERE WEATHER THREAT WILL EXIST ACROSS THE ENTIRE REGION...THE
BEST CHANCES SHOULD BE ACROSS SOUTHEAST OKLAHOMA. LOCALLY HEAVY
RAINFALL COULD BE A CONCERN AS WELL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIRMASS WILL OVERSPREAD THE AREA FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE BY SUNDAY MORNING
ACROSS A LARGE PORTION OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.

ANOTHER UPPER LEVEL SYSTEM WILL BRING INCREASING CHANCES OF
SHOWERS AND THUNDERSTORMS BY TUESDAY OR WEDNESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 5, 10:36 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 AM CST THU NOV 5 2015

OKZ054-059-051715-
PAWNEE OK-OSAGE OK-
1036 AM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND WESTERN PAWNEE
COUNTIES UNTIL 1115 AM CST...

AT 1035 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF MORRISON TO 4 MILES NORTHWEST OF
PERKINS...AND MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         RALSTON...
BLACKBURN...                      MARAMEC...
SKEDEE...

LAT...LON 3664 9647 3616 9668 3616 9682 3624 9682
      3625 9692 3633 9693 3633 9703 3635 9703
TIME...MOT...LOC 1635Z 232DEG 39KT 3628 9698 3600 9710
Special weather statement, Nov 5, 10:54 AM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CST THU NOV 5 2015

OKZ054-059-051730-
PAWNEE OK-OSAGE OK-
1054 AM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OSAGE AND
SOUTHWESTERN PAWNEE COUNTIES UNTIL 1130 AM CST...

AT 1054 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF SKEDEE TO 7 MILES SOUTHEAST OF
GLENCOE...AND MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWNEE...                         HALLETT...
BLACKBURN...                      MARAMEC...
SKEDEE...

LAT...LON 3643 9678 3661 9641 3616 9659 3616 9682
      3624 9682 3625 9686
TIME...MOT...LOC 1654Z 234DEG 39KT 3641 9674 3613 9686
Special weather statement, Nov 5, 11:16 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1116 AM CST THU NOV 5 2015

OKZ054-059-051800-
PAWNEE OK-OSAGE OK-
1116 AM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND SOUTH
CENTRAL PAWNEE COUNTIES UNTIL NOON CST...

AT 1116 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF WYNONA TO 3 MILES NORTHWEST OF
HALLETT...AND MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   PAWHUSKA...
HOMINY...                         CLEVELAND...
BARNSDALL...                      WYNONA...
HALLETT...                        BLACKBURN...
OSAGE HILLS STATE PARK...         OKESA...
TALLANT...                        PERSHING...
NELAGONEY...

LAT...LON 3678 9600 3642 9616 3616 9671 3663 9651
      3691 9600
TIME...MOT...LOC 1716Z 232DEG 41KT 3656 9650 3627 9662

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:36 AM CSTSpecial Weather StatementTSAPawnee39 min
Nov 5, 10:54 AM CSTSpecial Weather StatementTSAPawnee36 min
Nov 5, 11:16 AM CSTSpecial Weather StatementTSAOsage44 min
Nov 5, 11:28 AM CSTSevere Thunderstorm WarningTSAOsage, Washington32 min
Nov 5, 12:08 PM CSTSpecial Weather StatementTSAPawnee52 min
Nov 5, 12:29 PM CSTSpecial Weather StatementTSANowata16 min
Nov 5, 12:43 PM CSTSpecial Weather StatementTSAWashington32 min
Nov 5, 12:52 PM CSTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Rogers, Washington38 min
Nov 5, 1:17 PM CSTSpecial Weather StatementTSACreek43 min
Nov 5, 1:30 PM CSTSpecial Weather StatementTSACraig30 min
Nov 5, 1:35 PM CSTSpecial Weather StatementTSARogers25 min
Nov 5, 2:05 PM CSTSpecial Weather StatementTSAOkfuskee25 min
Nov 5, 2:09 PM CSTSpecial Weather StatementTSACraig21 min
Nov 5, 2:20 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee25 min
Nov 5, 2:28 PM CSTTornado WarningTSAOkfuskee, Okmulgee32 min
Nov 5, 2:39 PM CSTSevere Thunderstorm WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more36 min
Nov 5, 2:44 PM CSTTornado WarningTSAMuskogee, Okfuskee, Okmulgee31 min
Nov 5, 2:59 PM CSTTornado WarningTSAMuskogee, Okmulgee, Wagoner18 min
Nov 5, 3:06 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg54 min
Nov 5, 3:18 PM CSTSpecial Weather StatementTSAWagoner27 min
Nov 5, 3:36 PM CSTSpecial Weather StatementTSAMayes24 min
Nov 5, 3:42 PM CSTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah48 min
Nov 5, 3:52 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Mayes23 min
Nov 5, 4:14 PM CSTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg31 min
Nov 5, 4:18 PM CSTSpecial Weather StatementTSADelaware42 min
Nov 5, 4:21 PM CSTSpecial Weather StatementTSAAdair24 min
Nov 5, 4:35 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha25 min
Nov 5, 4:40 PM CSTSevere Thunderstorm WarningTSAAdair, Delaware35 min
Nov 5, 4:46 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah29 min
Nov 5, 4:56 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more34 min
Nov 5, 5:28 PM CSTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah47 min
Nov 5, 5:50 PM CSTSpecial Weather StatementTSAChoctaw, Pushmataha40 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.